Translator Disclaimer
2012 Algorithms for General System of Generalized Resolvent Equations with Corresponding System of Variational Inclusions
Lu-Chuan Ceng, Ching-Feng Wen
J. Appl. Math. 2012(SI03): 1-24 (2012). DOI: 10.1155/2012/487394

Abstract

Very recently, Ahmad and Yao (2009) introduced and considered a system of generalized resolvent equations with corresponding system of variational inclusions in uniformly smooth Banach spaces. In this paper we introduce and study a general system of generalized resolvent equations with corresponding general system of variational inclusions in uniformly smooth Banach spaces. We establish an equivalence relation between general system of generalized resolvent equations and general system of variational inclusions. The iterative algorithms for finding the approximate solutions of general system of generalized resolvent equations are proposed. The convergence criteria of approximate solutions of general system of generalized resolvent equations obtained by the proposed iterative algorithm are also presented. Our results represent the generalization, improvement, supplement, and development of Ahmad and Yao corresponding ones.

Citation

Download Citation

Lu-Chuan Ceng. Ching-Feng Wen. "Algorithms for General System of Generalized Resolvent Equations with Corresponding System of Variational Inclusions." J. Appl. Math. 2012 (SI03) 1 - 24, 2012. https://doi.org/10.1155/2012/487394

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1245.49011
MathSciNet: MR2904521
Digital Object Identifier: 10.1155/2012/487394

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top